# SDR SWAA2021111725211

- Difficulty date: October 1, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27882
- Aircraft time: 69,284 hours, 41,071 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER INSPAR RIB 5, STIFFENER 3 LOWER AREA, CRACK NOTED.  REMOVED PAINT FOR ACCESS FASTENER UPPER AND LOWER SKIN IAW AMM 51-21-11-150-801. REMOVED STAB NR 5 RIB IAW  SRM 51-40-02-0G-0. REMOVED CRACK FROM NR 5 RIB STIFFENER 3 IAW SRM 55-10-09-2R REPAIR 4. .PERFORMED HFEC INSP ON RIB NR 5 STIFFENER 3 CUT OUT IAW NDT P6 51-00-00 PRC 23.  LOCATED AND DRILLED NEW REPAIR RIB STIFFENER IAW SRM 51=40-05=0G-0.  TREATED AND PRIMED AREA IAW AMM51-21-41-370-802 AND AMM51-21-72-370-802.  INSTALLED REPAIR IAW SRM 51-40-002-0G-0. VERIFIED ITEM 14. PAINT RESTORE FOR STEP ONE AND L/H HORIZONTAL STAB #5 RIB INSTALLATION ACCOMPLISH ON FAULT TTG8Q006RDS2 VERIFIED STEP 19. VERIFIED STEP 17.
